Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

How to get back the normal skin color as i am suffering from rheumatoid arthritis ?

i m 18 years old female. my skin is getting so tanned. face is getting so darker. i used to have a very light skin tone, may be thats y everybody keeps asking. what has happend. i dnt even get the hair threaded bcoz i fear the pain n my mother also doesnt allow. my bodys exposure to sun will be around 5 minutes a day. can that be a cause.or medicines that i have for juvenile rheumatoid arthritis that i have. its so sudden that everybody has started noticing.. why is it? n some tips to get back that fairer skin. my mother doesnt even let me bleach. after what age, we can use such things? please advise something quick acting. thanks in advance. n i also have got so many strechmarks on my tummy n back. are steroids the cause?
Asked On : Fri, 19 Aug 2011
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Welcome to HealthcareMagic forum
Normally in this young age there cant be any hormonal cause. Since your tanning of skin has been started sudden, and you are also on prolonged medication, it points to some drug side effects. You havent mentioned what medicines you are taking presently, but better thing is to visit your physician who will do local examination and find out some alternative treatment for the RA. cosmetic view is always imp in case of a young girl, so please visit fast.
you can go the beauty treatments only after once you confirm your skin to be normal. threadingg generally dont cause any harm.
I hope I have answered your question. Wish you good health..
Answered: Fri, 19 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor